MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT300 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT300 OPERATING ROOM TABLE
Model Number ORT300
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspected source of the fluid leak is a valve component within the hydraulic manifold.No hydraulic pressure loss or impact on table function has been observed.A followup report will be submitted once the investigation is complete.
 
Event or Problem Description
During routine preventive maintenance, an imris customer service engineer observed several small drops of hydraulic fluid on outside of the hydraulic lines of the ort300 operating room table.No issues were reported or observed with respect to hydraulics controlled table functions.There was no patient involvement.
 
Additional Manufacturer Narrative
An imris customer service engineer made multiple site visits to address the preventive maintenance finding of a small hydraulic fluid leak from the operating room table.The source of the leak was not definitively determined, at a followup visit no fluid outside the hydraulic system was observed.Multiple suspected hydraulic system components were replaced as a preventive measure, including a flow control valve, a hose, and multiple fittings and unions.Hydraulic system pressure and fluid levels were measured to be within specification, and weighted drift testing was performed with passing results.No impact to table function was reported or observed.

Brand Name
IMRIS ORT300 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key15316924
Report Number3010326005-2022-00014
Device Sequence Number17434585
Product Code KXJ
UDI-Device Identifier00857534006356
UDI-Public00857534006356
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberORT300
Device Catalogue Number114093-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2022
Supplement Date Received by Manufacturer07/30/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown